# SDR QXEA9700863

- Difficulty date: September 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831PH
- Make and model: Dhav DHC8102
- Aircraft serial: 328
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Ladder Plate
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT WING LADDER PLATE FOR FUEL PANEL 524BT HAS LIGHT FRETTING CORROSION ON OUTBOARD END.  REPAIRED IAW EA 9-57-298.
